# SDR DALA2018091205565

- Difficulty date: September 12, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 44,119 hours, 29,458 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIRWELL, CEILING EMER LIGHT INOP. FOUND BROKEN WIRE AT THE MAINTENANCE SPLICE. CRIMPED ON NEW PIN PER AMM 20-50 AND RECONNECTED SPLICE. OPS CHECKS GOOD.
